# SDR REXA2024102300928

- Difficulty date: March 27, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,620 hours, 16,395 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNTING BRACKET BETWEEN FS 280-295 AT RBL 18 IS CORRODED.  INSTALLED NEW GALLEY FITTING P/N: SH670-32149-3 IAW CRJ900 SRM 51-42-21-001-001-A01.
